# SDR IPXA2015030586673

- Difficulty date: March 5, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 43,691 hours, 13,611 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Inoperative
- Location: Lt Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GENERATOR DISCONNECT SWITCH DRIVE INDICATION LIGHT INOPERATIVE.  R & R GCU IAW AMM 24-22-02-4.  OPS CHECKED OK.
